# SDR DALA2025032702245

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,852 hours, 31,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3276, CORROSION SEAT TRACK -Y765 BTW FR64 TO FR66 AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED SEAT TRACK -Y765 AT LEVEL FR66 AS PER A320 SRM 51-42-11, A320 SRM 51-72-11 AND DWG: 10N01048, ISSUE: E, RELEASE DATE: 18/MAY/15. (LP 0878815)
